# SDR DALA2015112207214

- Difficulty date: November 21, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA CORROSION ON FLOORBEAM +Y1225 BETWEEN FRAME 66+5" TO FRAME 67+15" MEASURES APPROX L=0.360", W=0.190", D=0.002".  REPLACED FLOORBEAM 1225 LOCATED BETWEEN  FRAME 66+5" TO FRAME 67+15" AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000, MEASURE OF CORROSION L=2.515", W=1.369", D=0.45".
